# SDR IPXA1M69666

- Difficulty date: September 28, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116503
- Condition: Cracked
- Location: Bs 1531 L45l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 45L SPLICE FITTING CRACKED AT STA 1531/5-123.     REMOVED, FABRICATED, & INSTALLED REPLACEMENT L45L SPLICE FITTING AT  STA 1531/5-123 IAW DWG A5A7116 AND SRM 51-33-01.
